# SDR AALA201710129011

- Difficulty date: October 9, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug MD 83
- Aircraft serial: 53616
- Aircraft time: 50,791 hours, 25,580 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crank Assy
- Part number: 49163461
- Condition: Broken
- Location: L1 Door Gust Lok
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HINGE HOOK ACTUATOR CRANK IS BROKEN.  REMOVED AND REPLACED GUST LOCK CRANK IAW ESO 80172.  AIRCRAFT WAS GROUNDED.
